# SDR SWAA2021112938711

- Difficulty date: October 29, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 64,975 hours, 29,174 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRONT SPAR INSPAR RIB STAB STA 101.90 LOCATED AT 38 INCHES RT HORIZONTAL STAB.   PERFORMED PERMANENT REPAIR LOC. ON INSPAR RIB STAB STA  101.90; AT 38 INCHES FROM FRONT WEB RT HORIZONTAL STABILIZER. I.A.W B737-700 SRM 51-40-02 AND SRM 55-10-09-2R-4 REPAIR 4; ITEM 4; FIGURE 202;SHEET 1. MATERIAL USED. ANGLE P/N: BAC1490-2738; P/O: 2021-185455; PROFILE P/N: BAC1505-101208; P/O: 2021-187268; SHEET P/N: 7075-T6 0.010; P/O: 2021-552973.
